# SDR UALA2012091205139

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 37,150 hours, 15,314 cycles
- Engine: Iae V2522A5
- System (JASC): 3242 · Brake
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES CHATTER GRAB AND MAKE NOISE.  INSP BRAKES AND OPERATED SEVERAL TIMES NO PROBLEMS NOTED.  BLEED ALL BRAKES IAW AMM.  OPS CCHECK FOUND TO BE NORMAL.
